# SDR DALA2023101008324

- Difficulty date: September 19, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 45,414 hours, 23,802 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3154 DIRTY SOCK SMELL ALL THRU AIRCRAFT. CORRECTIVE ACTION: R/R APU IN REF WITH AMDS CARD 4900-9002.OPS CHK LEAK CHK GOOD. (5154812)
